# SDR USAA2010100192170

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 58,716 hours, 39,483 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Part number: 311A10923
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON NR 1 ENGINE OUTBOARD FUSE PIN AT NAC STA 278, NAC WL 132.  REPLACED NR 1 ENGINE OUTBOARD FUSE PIN AT NAC STA 278, NAC WL 132 IAW ENGINEERING CARD E5M54001 REV 2.
